Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Affine Hirsch foliations on $3$–manifolds

Bin Yu

Algebraic & Geometric Topology 17 (2017) 1743–1770
Bibliography
1 S Alvarez, P Lessa, The Teichmüller space of the Hirsch foliation, preprint (2015) arXiv:1507.01531v1
2 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference", Astérisque 107, Soc. Math. France (1983) 87 MR753131
3 J S Birman, Braids, links, and mapping class groups, 82, Princeton University Press (1974) MR0375281
4 A Biś, S Hurder, J Shive, Hirsch foliations in codimension greater than one, from: "Foliations 2005" (editors P Walczak, R Langevin, S Hurder, T Tsuboi), World Sci. (2006) 71 MR2284777
5 A Constantin, B Kolev, The theorem of Kerékjártó on periodic homeomorphisms of the disc and the sphere, Enseign. Math. 40 (1994) 193 MR1309126
6 A Fathi, F Laudenbach, V Poénaru, Travaux de Thurston sur les surfaces, 66, Soc. Math. France (1979) 284 MR568308
7 É Ghys, Topologie des feuilles génériques, Ann. of Math. 141 (1995) 387 MR1324140
8 M Hirsch, A stable analytic foliation with only exceptional minimal sets, from: "Dynamical systems" (editor A Manning), Lecture Notes in Math. 468, Springer (1975) 8
9 W Jaco, Lectures on three-manifold topology, 43, Amer. Math. Soc. (1980) MR565450
10 H R Morton, Exchangeable braids, from: "Low-dimensional topology" (editor R Fenn), London Math. Soc. Lecture Note Ser. 95, Cambridge Univ. Press (1985) 86 MR827298
11 D Rolfsen, Knots and links, 7, Publish or Perish (1990) MR1277811
12 J H Shive, Conjugation problems for Hirsch foliations, PhD thesis, University of Illinois at Chicago (2005) MR2707602
13 J R Stallings, Constructions of fibred knots and links, from: "Algebraic and geometric topology, 2" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 55 MR520522
14 W P Thurston, Hyperbolic structures on 3–manifolds, II : Surface groups and 3–manifolds which fiber over the circle, preprint (1998) arXiv:math.GT/9801045
15 S C Wang, 3–manifolds which cover only finitely many 3–manifolds, Quart. J. Math. Oxford Ser. 42 (1991) 113 MR1094347
16 B Yu, Smale solenoid attractors and affine Hirsch foliations, Ergodic Theory and Dynamical Systems (2017) 1